Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Waves of vertigo, louder tinnitus, metallic taste in mouth, feeling of hangover. MRI normal. Cause?

For about 1 month I feel like I have a hangover in my head , I have waves of vertigo , my tinnitus is louder and I have a metal tasted in my mouth. 5 months ago I had an MRI w and w/o contrast because I was in bed for 10 days with severe vertigo. The test was unremarkable. What is wrong with me? I feel like something bad is about to happen. Thanks, Paula age 60
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

A normal MRI is reassuring. (But it is MRA - MRI angiography - that shows blood vessels / it was likely done in the same sitting...).
Hopefully, ECG, blood pressure, blood counts and other investigations have been done and are normal?
The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.

Take care
Wishing you speedy recovery
Good luck
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor